Bulletin of the American Mathematical Society

Invariants for semifree $S^1$-actions

Katsuo Kawakubo

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 77, Number 6 (1971), 987-991.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183533173

Mathematical Reviews number (MathSciNet)
MR0292108

Zentralblatt MATH identifier
0233.57020

Subjects
Primary: 57D20 57D85 57E15

Citation

Kawakubo, Katsuo. Invariants for semifree $S^1$-actions. Bull. Amer. Math. Soc. 77 (1971), no. 6, 987--991. https://projecteuclid.org/euclid.bams/1183533173


Export citation

References

  • 1. M. F. Atiyah and I. M. Singer, The index of elliptic operators. III, Ann. of Math. (2) 87 (1968), 546-604. MR 38 #5245.
  • 2. A. Borel and F. Hirzebruch, Characteristic classes and homogeneous spaces. I, Amer. J. Math. 80 (1958), 458-538. MR 21 #1586.
  • 3. R. Bott, Notes on K-theory, Harvard University, Cambridge, Mass., 1962.
  • 4. E. Brieskorn, Beispiele zur Differentialtopologie von Singularitäten, Invent. Math. 2 (1966), 1-14. MR 34 #6788.
  • 5. W. Browder and T. Petrie, Semi-free and quasi-free S1-acions on homotopy spheres, Essays on Topology and Related Topics (Mémoires dédiés à Georges de Rham), Springer, New York, 1970, pp. 136-146. MR 41 #7716.
  • 6. P. E. Conner and E. E. Floyd, Differentiable periodic maps, Ergebnisse der Mathematik und ihrer Grenzgebiete, N.F., Band 33, Academic Press, New York; Springer-Verlag, Berlin, 1964. MR 31 #750.
  • 7. F. Hirzebruch, "Singularities and exotic spheres," Séminaire Bourbaki, 1966/67, Exposé 314, Benjamin, New York, 1968. MR 37 #10.